# SDR UIEA2018070601357

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-10, EO 4453A024 PART 1 DURING ACCOMPLISHMENT OF HFEC OPEN HOLE INSPECTION AT BS 2231 STR 16L, FOUND 03 EA CRACK INDICATION AT LOWER MOST FWD FASTENER HOLE, ON 2ND AND 3RD LAYER AT 3 O'CLOCK AND 6 O'CLOCK POSITION AS MARKED. 03 EA CRACKED FASTENER HOLE AT BS 2231 STR S-16L REPAIRED AS PER EN 1115-18 REV '-'.
